# SDR AALA202310134974

- Difficulty date: October 12, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N445AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 10728
- Aircraft time: 6,668 hours, 1,801 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR HANDLE LOOSE. MAINTENANCE SECURED HANDLE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
